OSA's Digital Library

Journal of the Optical Society of America A

Journal of the Optical Society of America A

| OPTICS, IMAGE SCIENCE, AND VISION

  • Editor: Franco Gori
  • Vol. 28, Iss. 8 — Aug. 1, 2011
  • pp: 1695–1708

Discrete linear canonical transforms based on dilated Hermite functions

Soo-Chang Pei and Yun-Chiu Lai  »View Author Affiliations


JOSA A, Vol. 28, Issue 8, pp. 1695-1708 (2011)
http://dx.doi.org/10.1364/JOSAA.28.001695


View Full Text Article

Enhanced HTML    Acrobat PDF (1452 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

Linear canonical transform (LCT) is very useful and powerful in signal processing and optics. In this paper, discrete LCT (DLCT) is proposed to approximate LCT by utilizing the discrete dilated Hermite functions. The Wigner distribution function is also used to investigate DLCT performances in the time–frequency domain. Compared with the existing digital computation of LCT, our proposed DLCT possess additivity and reversibility properties with no oversampling involved. In addition, the length of input/output signals will not be changed before and after the DLCT transformations, which is consistent with the time–frequency area-preserving nature of LCT; meanwhile, the proposed DLCT has very good approximation of continuous LCT.

© 2011 Optical Society of America

OCIS Codes
(070.0070) Fourier optics and signal processing : Fourier optics and signal processing
(070.2580) Fourier optics and signal processing : Paraxial wave optics
(070.2590) Fourier optics and signal processing : ABCD transforms
(070.2575) Fourier optics and signal processing : Fractional Fourier transforms

ToC Category:
Fourier Optics and Signal Processing

History
Original Manuscript: April 19, 2011
Revised Manuscript: June 10, 2011
Manuscript Accepted: June 11, 2011
Published: July 27, 2011

Citation
Soo-Chang Pei and Yun-Chiu Lai, "Discrete linear canonical transforms based on dilated Hermite functions," J. Opt. Soc. Am. A 28, 1695-1708 (2011)
http://www.opticsinfobase.org/josaa/abstract.cfm?URI=josaa-28-8-1695

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited